A Novel Model-Free Adaptive Control Design for Multivariable Industrial Processes

Full text for this resource is not available from the Research Repository.

Xu, D, Jiang, B and Shi, Peng (2014) A Novel Model-Free Adaptive Control Design for Multivariable Industrial Processes. IEEE Transactions on Industrial Electronics, 61 (11). 6391 - 6398. ISSN 0278-0046

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30133
DOI https://doi.org/10.1109/TIE.2014.2308161
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords nonlinear system; data-driven control; Lyapunov-based stability analysis; multiple adaptive observer; pseudopartial derivative; close-loop system
Citations in Scopus 141 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login